A single equation for finite rectangular well energy eigenvalues

Files in this item


 

Copyright statement:

 
Copyright 1990 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.This article appeared in American Journal of Physics 58(5), 503-504. (1990) and may be found at http://dx.doi.org/10.1119/1.16457
 
Published Version: http://dx.doi.org/10.1119/1.16457
 
 

This item appears in the following Collection(s)